Commun. Korean Math. Soc. 1995 Vol. 0, No. 0, 491—781
Asymptotic behavior of ideals relative to injective $A$-modules
Yeong Moo Song
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 491—498
C$(S)$ extensions of $ S-I-BCK$-algebras
Zhaomu Chen, Yisheng Huang, Eun Hwan Roh
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 499—518
On cohomology groups of $F_p[t]$-module schemes
Sung Sik Woo
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 519—525
The schur group of a krull domain
Kyung Hee Shin, Heisook Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 527—539
On prime dual ideals in BCK-algebras
Eun Hwan Roh, Young Bae Jun, Yisheng Huang
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 541—544
Normal quintic enriques surfaces with moduli number 6
Yonggu Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 545—560
The allowance of idempotent of sign pattern matrices
Sang-Gu Lee, Se-Won Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 561—573
Quantum group $X_q(2)$
Sei-Qwon Oh, Yongyeon Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 575—581
Theta series by primitive orders
Sungtae Jun
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 583—602
A Special decomposition of regular $\ast$-semigroups
Jong Moon Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 603—607
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd